Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata: ``Generalization of the groups of genus zero'' [Trans. Amer. Math. Soc. 8 (1907), no. 1, 1-13; 1500770]


Author: G. A. Miller
Journal: Trans. Amer. Math. Soc. 10 (1909), 510
MSC: Primary 20F05
Original Article: Trans. Amer. Math. Soc. 8 (1907), 1-13.
MathSciNet review: 1500485
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20F05

Retrieve articles in all journals with MSC: 20F05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1909-1500485-2
Article copyright: © Copyright 1909 American Mathematical Society